# SDR 2023FA0000550

- Difficulty date: August 31, 2023
- Submitted: September 19, 2023
- Operation: General aviation
- Aircraft: N898TX
- Make and model: Cirrus SR20
- Aircraft serial: 9114
- Aircraft time: 190 hours
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Collector
- Part number: 31012001
- Part serial: NA
- Condition: Defective
- Location: Exhaust
- Part time: 190 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

EXHAUST COLLECTOR SLIP JOINTS LEAKING AND CAUSED LOWER RIGHT ENGINE COWLING TO BE BURNED. EXCESSIVE GAPS FOUND BETWEEN #1 AND #3 EXHAUST HEADER TO COLLECTOR JOINTS. DAMAGE WAS CAUGHT BEFORE ANY IN-FLIGHT EMERGENCY.
